# SDR ABXA9701520

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 5956030
- Condition: Cracked
- Location: Bs 579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FLOOR SUPPORT AT STA 579 CRACKED AT LONGERON 26 RT IN FWD BAG BIN.  REPAIRED FLOOR SUPPORT IAW ABX DWG K-05018.
